From Calgary, Alberta, Canada:
I was wondering if you could tell me if taking Combatrin would increase blood sugar levels of a Type 1 diabetic. I am 22 years old (diagnosed with Type 1 for 5 years) and this past week-end took this medication. For the next 3 days my sugars has been greater than 15! (It is usually less than 10). Are my sugars elevated because the pills are causing my immune response to be elevated?
I am afraid I am not familiar with the medication you have taken. However, several medications can affect blood glucose levels in a diabetic. For example, steroids can commonly cause glucose levels to rise.
I would suggest you check this over with your doctor.
Original posting 30 Apr 2000
Posted to Other Medications
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.